My hands and feet hurt worse and they are swollen, and my anxiety is horrible because Im worried. Thanks in advance for any advise..
increased menstrual flow or vaginal bleeding,cramping and all the others you have listed are in the side effects.
You should let the Doctor know tomorrow.Sometimes could be dose related or the doctor may end up changing the medication..These are listed as side effects but not enough to be worried so much and messing with your anxiety this can all be taken care of when you talk with your Doctor. Have a nice evening. Chuck1957
- Warfarin Information for Consumers
- Warfarin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Warfarin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Aug 2009 • 2 answers
Posted 12 Apr 2012 • 15 answers
Posted 20 Apr 2013 • 1 answer
Pulmonary Embolism -- First Event - how long do I stay on coumadin after one incidence of pulmonary?
Posted 29 Nov 2013 • 3 answers
Posted 10 Apr 2017 • 0 answers